# SDR K3HA990008

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM-FLOOR ESCAPE PATH LIGHTING MISSING INSIDE L1 CABIN DOOR.  INSTALLED EMERGENCY PATH LIGHT ASSEMBLY (LENS) IAW MM 33-50-01.
